Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 26, 2016, 1:57 PM CDT for 4 counties in Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 1:57 PM CDT (18:57 UTC)
- Expired
- May 26, 2016, 2:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Hardin County, KY, Hart County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:57 PM CDT | TSTM WND DMG | 3 Nw Bonnieville, KY | CALLED TRAINED SPOTTER ON FALLING SPRINGS CHURCH ROAD. REPORTED SOME LIMBS DOWN BUT NO TREES. NO HAIL...BUT WAS VERY WINDY AS THE HEART OF THE STORM PASSED THROUGH. TIME ESTIMATED BASED ON RADAR. |
| May 26, 2:03 PM CDT | HAIL 0.88 | Upton, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
937
WUUS53 KLMK 261857
SVRLMK
KYC087-093-099-123-261930-
/O.NEW.KLMK.SV.W.0141.160526T1857Z-160526T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HARDIN COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
SOUTHWESTERN LARUE COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...
* UNTIL 330 PM EDT/230 PM CDT/
* AT 257 PM EDT/157 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTH OF MUNFORDVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UPTON...BONNIEVILLE...LOBB...LONE STAR...MAGNOLIA...VENTO...WARDS...
MAXINE...MOUNT SHERMAN AND PIKE VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3738 8599 3750 8598 3754 8562 3754 8561
3755 8560 3754 8560 3753 8558 3734 8562
TIME...MOT...LOC 1857Z 268DEG 26KT 3743 8589
HAIL...1.00IN
WIND...60MPH
$$
KJD2 follow-up statements
416
WWUS53 KLMK 261913
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT THU MAY 26 2016
KYC093-261923-
/O.CAN.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
HARDIN KY-
313 PM EDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARDIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
3752 8583 3754 8561 3755 8560 3754 8559
3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1913Z 268DEG 26KT 3743 8574
$$
KYC087-099-123-261930-
/O.CON.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
GREEN KY-LARUE KY-HART KY-
313 PM EDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM
EDT/230 PM CDT/ FOR NORTHWESTERN GREEN...SOUTHWESTERN LARUE AND
NORTHEASTERN HART COUNTIES...
AT 313 PM EDT/213 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTH OF HODGENVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
UPTON...BONNIEVILLE...LOBB...MAGNOLIA...VENTO...WARDS...MAXINE...MOUNT
SHERMAN...PIKE VIEW AND HAMMONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
3752 8583 3754 8561 3755 8560 3754 8559
3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1913Z 268DEG 26KT 3743 8574
HAIL...1.00IN
WIND...60MPH
$$
KJD813
WWUS53 KLMK 261928
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT THU MAY 26 2016
KYC087-099-123-261938-
/O.EXP.KLMK.SV.W.0141.000000T0000Z-160526T1930Z/
GREEN KY-LARUE KY-HART KY-
328 PM EDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREEN...
SOUTHWESTERN LARUE AND NORTHEASTERN HART COUNTIES WILL EXPIRE AT 330
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3737 8590 3747 8589 3748 8589 3751 8588
3752 8583 3754 8561 3755 8560 3754 8559
3753 8559 3753 8558 3734 8562
TIME...MOT...LOC 1924Z 268DEG 26KT 3743 8574
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:55 PM CDT, 2 minutes earlier.
Area forecast discussion, May 26, 1:55 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Louisville KY 255 PM EDT THU MAY 26 2016 .SHORT TERM (Now through Friday Night)... Issued at 250 PM EDT Thu May 26 2016 Main forecast concern is convection currently tracking across the area this afternoon, and chances again tomorrow as we remain in a more summer-like pattern. Latest analysis showed upper level ridging over the southeast US while a trough remained across the central Plains. Impulses lifting out of Texas northeast toward the lower Great Lakes have sparked several complexes of showers/storms on the periphery. One line of storms originated out of Missouri/Illinois and has tracked all day toward the I-65 corridor. Dewpoints in the 60s to near 70 combined with brief clearing earlier today resulted in 2000 to near 3000 J/kg of SBCAPE, especially south of the KY parkways to the TN border. Shear environment is weak to modest at best, but just enough to sustain some organization across the south. The threats likely for our area are marginal severe hail and wind gust but more likely to be torrential rainfall and potential for flash flooding. With the slow moving convection, anomalously high PWATs and convection becoming more west/east oriented, training cells may pose a flash flood risk around and nearby the Bowling Green metro area through the evening. Expect a gradual decrease in coverage and intensity of convection later this evening, giving way to slight chances for the overnight. Will have to monitor the potential for fog in the favored areas that see plenty of rain, especially if clouds clear out. Look for mild/muggy lows in the 60s to near 70. For Friday, forecast guidance seems to favor a drier day, especially along/east of I-65. The best storm activity looks to be further to the west, so will maintain 10 to 20 percent chances. As a result, bumped up highs a degree or two and some areas may push 90 if indeed the area remains dry. .LONG TERM (Saturday through Thursday)... Issued at 255 PM EDT Thu May 26 2016 On Saturday, a more pronounced upper level shortwave trough will swing through the Upper Midwest and lower Great Lakes. The 26.12z guidance shows impulses passing closer to the area and with the better dynamics aloft and a continuation of the juicy air mass, precipitation chances were nudged up in the 50 to 60 percent range. Still not expecting an all-day washout, but just greater coverage of showers/storms across the area during the afternoon hours. Sunday into most of next week the upper level pattern flattens out across the area and generally there's a lack of shortwaves moving through the flow. This may lend toward a drier and warmer period of weather for the region. Tried to incorporate opportunities for dry days or nights, but again confidence is limited in this summer-like pattern. The other issue is the evolution and eventual track of a potential tropical system off the Carolina coast this weekend into early next week. Whether this acts to suppress convection on the northwest side, or enhance moisture/convection across our eastern areas is the wild card. Temperatures through the long term will continue to run above normal with highs in the 80s and lows in the 60s. && .AVIATION (18Z TAF Update)... Issued at 1245 PM EDT Thu May 26 2016 Well...line of storms from HNB to along the Western KY Parkway pushing eastward and is the main story of first 12 hours of the forecast. This moving eastward at 30 to 35 mph. Mesoscale processes during the afternoon sunshine will allow the storms to maintain themselves into the SDF area by 1830z. Scattered storms have developed along old outflow boundaries across the BWG area, and will have VCTS this afternoon with better instability in the warm sector. The HRR takes the precip eastward into the Bluegrass Region around 22z, if in fact it maintains itself. Will be nowcasting LEX TAF. Surface winds today will be south to southwest around 10 kts with gusts 10-20 except in storms where gust up to 35 mph are possible. HNB just had a gust to 36 mph. Any storms should weaken later this evening with VFR conditions. However, there could be some light fog developing at BWG and LEX around daybreak. Forecast is much drier for Friday with only isolated convection around the CWA. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........JDG
Hazardous weather outlook, May 26, 11:02 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1202 PM EDT THU MAY 26 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271615- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1202 PM EDT THU MAY 26 2016 /1102 AM CDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL TRACK ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON INTO THE EARLY EVENING HOURS. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...TORRENTIAL RAINFALL...SMALL HAIL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Special weather statement, May 26, 1:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
118 PM CDT THU MAY 26 2016
KYZ061>063-070>072-074-261845-
HART-BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-BARREN-
118 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...NORTHERN LOGAN...SOUTHERN BUTLER...SOUTHERN HART...
NORTHWESTERN BARREN AND EDMONSON COUNTIES...
AT 118 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF BROWNSVILLE TO 6 MILES SOUTHWEST
OF RUSSELLVILLE...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MUNFORDVILLE...BROWNSVILLE...PLUM SPRINGS...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION AND ANDERSON.
LAT...LON 3699 8705 3733 8630 3728 8568 3675 8652
3688 8706
TIME...MOT...LOC 1818Z 273DEG 33KT 3728 8622 3678 8696
KJDLocal storm report, May 26, 1:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 WSW MILLWOOD 37.43N 86.58W
05/26/2016 E1.50 INCH GRAYSON KY EMERGENCY MNGR
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 26, 1:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT THU MAY 26 2016
KYZ027>029-045-053-054-063-261915-
HART-LARUE-HARDIN-NELSON-MARION-GRAYSON-BULLITT-
241 PM EDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MARION...SOUTHEASTERN HARDIN...NELSON...SOUTHEASTERN GRAYSON...SOUTH
CENTRAL BULLITT...LARUE AND NORTHERN HART COUNTIES...
AT 241 PM EDT/141 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ELIZABETHTOWN TO 9
MILES NORTHEAST OF BROWNSVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...BARDSTOWN...HODGENVILLE...MUNFORDVILLE...RADCLIFF...
LEBANON JUNCTION...NEW HAVEN...UPTON...SONORA AND BONNIEVILLE.
LAT...LON 3784 8583 3787 8525 3779 8533 3778 8536
3776 8535 3776 8538 3771 8539 3746 8561
3747 8563 3745 8566 3741 8566 3727 8578
3731 8614 3734 8619 3733 8634
TIME...MOT...LOC 1841Z 273DEG 30KT 3780 8575 3731 8618
KJDLocal storm report, May 26, 1:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG AUSTIN 38.74N 85.81W
05/26/2016 SCOTT IN BROADCAST MEDIA
TREE ACROSS A ROAD.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 26, 1:47 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM CDT THU MAY 26 2016
KYZ061-062-070>073-261915-
BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-ALLEN-
147 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...CENTRAL LOGAN...BUTLER...NORTHWESTERN EDMONSON AND WEST
CENTRAL ALLEN COUNTIES...
AT 147 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORGANTOWN TO 13 MILES EAST OF RUSSELLVILLE...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MORGANTOWN...PLUM SPRINGS...CRESTMOOR...
MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION...ANDERSON AND AUBURN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3680 8696 3707 8695 3709 8690 3710 8690
3711 8689 3713 8690 3713 8692 3716 8693
3718 8692 3718 8689 3719 8689 3719 8691
3721 8691 3722 8689 3725 8687 3726 8685
3730 8634 3673 8633
TIME...MOT...LOC 1847Z 275DEG 24KT 3720 8675 3678 8666
KJDSpecial weather statement, May 26, 1:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT THU MAY 26 2016
KYZ032>035-261930-
FRANKLIN-HENRY-SHELBY-TRIMBLE-
249 PM EDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HENRY...FRANKLIN...
SHELBY AND SOUTHEASTERN TRIMBLE COUNTIES...
AT 249 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CARROLLTON TO NEW CASTLE TO NEAR SHELBYVILLE...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...NEW CASTLE...EMINENCE...SIMPSONVILLE...
PLEASUREVILLE...CAMPBELLSBURG...SMITHFIELD...ELMBURG AND BRYANT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3858 8521 3860 8508 3856 8506 3856 8501
3851 8503 3851 8498 3849 8499 3847 8495
3843 8495 3846 8492 3846 8491 3844 8493
3842 8488 3838 8490 3834 8479 3835 8475
3812 8489 3814 8539 3840 8526 3861 8523
TIME...MOT...LOC 1849Z 264DEG 27KT 3868 8514 3842 8518 3818 8530
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| May 26, 12:47 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 28 min |
| May 26, 12:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 34 min |
| May 26, 1:18 PM CDT | Special Weather Statement | LMK | Edmonson, Logan, Warren | 27 min |
| May 26, 1:41 PM CDT | Special Weather Statement | LMK | Hardin, Hart, Larue, Nelson | 34 min |
| May 26, 1:47 PM CDT | Special Weather Statement | LMK | Butler, Logan, Warren | 28 min |
| May 26, 1:49 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| May 26, 1:49 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 41 min |
| May 26, 2:07 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 3 hr |
| May 26, 2:09 PM CDT | Special Weather Statement | LMK | Logan | 36 min |
| May 26, 2:20 PM CDT | Special Weather Statement | LMK | Barren, Hart, Simpson, Warren | 25 min |
| May 26, 2:29 PM CDT | Special Weather Statement | LMK | Green, Marion | 31 min |
| May 26, 2:44 PM CDT | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 31 min |
| May 26, 2:49 PM CDT | Special Weather Statement | LMK | Taylor | 26 min |
| May 26, 3:13 PM CDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson | 32 min |
| May 26, 3:15 PM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 30 min |
| May 26, 3:20 PM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 115 min |
| May 26, 3:26 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Metcalfe, Russell, Taylor | 3 hr |
| May 26, 3:27 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| May 26, 3:43 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
| May 26, 6:05 PM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.